Hi there, I’ve been taking Huel regularly for about 4 months now. I started off consuming around 10-12 scoops a day, and went through a 2 week adjustment period of intense diarrhoea, but after the first month cut back to around 8 and then 6. About two weeks ago I started experiencing sudden and nasty stomach cramps accompanied by diarrhoea and nausea. A brief fever also ensued where I released about 2 Oz of sweat in under 2 minutes.
I cut out huel after a couple of days of these cramps and things gradually got better and after a week I was more or less back to normal but with minor stomach aches. I continued drinking protein shakes that I mix with my huel and they didn’t cause any stomach pains. My mum was telling me it was the huel but I was somewhat adamant it wasn’t as I had cut down to about half of what I used to drink. However, the last couple of days I have been drinking about 2 scoops a day. At the time of writing this, I drank 3/4 of a 2 scoop huel 10 minutes ago, and am noticing the sudden cramps and stomach aches coming back on. Has this happened to other people? I really like Huel due to its convenience but should I stop taking it indefinitely? These pains have only really come about from these last two bags that I’ve purchased.